# SDR AALA201506089002

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 18,848 hours, 7,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT 10 ABC BAD.  REPLACED THE SEAT 10 ABC EMER LIGHT.
